# SDR UIEA2018031500410

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE NR 6 SPOILER SUPPORT FITTING, OTBD LOWER FORWARD FLANGE.  ACCOMPLISHED EI T2018A57M-825, REV 1.  CHECKED NORMAL.
